# SDR DALA2025022501462

- Difficulty date: February 21, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N858DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31969
- Aircraft time: 28,271 hours, 10,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0822056) AFT-AFT CARGO CORNER KICK PLANE (PN 146A8341-7) CRACKED. ACCOMPLISHED WELD REPAIR AND RESTORED FINISH ON INTERIOR SURFACE OF AFT CARGO AFT CORNER KICKPLATE IAW DELTA ERA 624424-14.
